American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55.00) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 75 found      Go to page: 1 2 3

[1] C. M. Weinbaum. The word and conjugacy problems for the knot group of any tame, prime, alternating knot . Proc. Amer. Math. Soc. 30 (1971) 22-26. MR 0279169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] R. E. Stong. Equivariant bordism and Smith theory. II . Trans. Amer. Math. Soc. 162 (1971) 317-326. MR 0287576.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Yaichi Shinohara. Higher dimensional knots in tubes . Trans. Amer. Math. Soc. 161 (1971) 35-49. MR 0287559.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] R. E. Stong. Equivariant bordism and Smith theory . Trans. Amer. Math. Soc. 159 (1971) 417-426. MR 0287575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] John D. McCharen. Semigroups on finitely floored spaces . Trans. Amer. Math. Soc. 156 (1971) 85-89. MR 0274641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Kuo-tsai Chen. Algebras of iterated path integrals and fundamental groups . Trans. Amer. Math. Soc. 156 (1971) 359-379. MR 0275312.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Dennis Kibler. Isotopy and homeomorphism . Proc. Amer. Math. Soc. 26 (1970) 499-502. MR 0266148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Kee Yuen Lam. Cup product in projective spaces . Proc. Amer. Math. Soc. 24 (1970) 832-833. MR 0259947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. Scott Downing. Decomposing manifolds into homologically equivalent submanifolds . Trans. Amer. Math. Soc. 152 (1970) 495-501. MR 0271947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] V. K. A. M. Gugenheim and R. J. Milgram. On successive approximations in homological algebra . Trans. Amer. Math. Soc. 150 (1970) 157-182. MR 0260838.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Stephen B. Seidman. Completely regular mappings with locally compact fiber . Trans. Amer. Math. Soc. 147 (1970) 461-471. MR 0254819.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] L. S. Husch. Unknotting in codimension one . Proc. Amer. Math. Soc. 23 (1969) 215-219. MR 0248846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] J. Peter May. Some remarks on the structure of Hopf algebras . Proc. Amer. Math. Soc. 23 (1969) 708-713. MR 0246938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] J. L. Bryant. On embeddings of compacta in Euclidean space . Proc. Amer. Math. Soc. 23 (1969) 46-51. MR 0244973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] P. L. Antonelli. Montgomery-Samelson singular fiberings of spheres . Proc. Amer. Math. Soc. 22 (1969) 247-250. MR 0253353.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] David L. Frank. The first exotic class of a manifold . Trans. Amer. Math. Soc. 146 (1969) 387-395. MR 0253359.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Carlos Alfredo Ruiz. The cohomology of the complex projective Stiefel manifold . Trans. Amer. Math. Soc. 146 (1969) 541-547. MR 0250345.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Steve Armentrout. Homotopy properties of decomposition spaces . Trans. Amer. Math. Soc. 143 (1969) 499-507. MR 0273574.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Steve Armentrout. ${\rm UV}$ properties of compact sets . Trans. Amer. Math. Soc. 143 (1969) 487-498. MR 0273573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] George K. Francis. The folded ribbon theorem. A contribution to the study of immersed circles . Trans. Amer. Math. Soc. 141 (1969) 271-303. MR 0243542.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Larry Smith. Cohomology of $\Omega (G/U)$ . Proc. Amer. Math. Soc. 19 (1968) 399-404. MR 0226672.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] David Henderson and G. R. Livesay. Another generalization of Brouwer's fixed point theorem . Proc. Amer. Math. Soc. 19 (1968) 176-177. MR 0219051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Arthur Mason DuPre. Real Borel cohomology of locally compact groups . Trans. Amer. Math. Soc. 134 (1968) 239-260. MR 0233919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Richard Gillette and James Van Buskirk. The word problem and consequences for the braid groups and mapping class groups of the $2$-sphere . Trans. Amer. Math. Soc. 131 (1968) 277-296. MR 0231894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Robert W. Deming. Some point-set properties and the edge path group of a generalized uniform space . Trans. Amer. Math. Soc. 130 (1968) 387-405. MR 0226584.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Rufus Bowen and Stephen Fisk. Generations of triangulations of the sphere . Math. Comp. 21 (1967) 250-252. MR 0223277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] William A. LaBach. Local flatness of combinatorial manifolds in codimension one . Proc. Amer. Math. Soc. 18 (1967) 382. MR 0214044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Albert T. Lundell. Homotopy periodicity of the classical Lie groups . Proc. Amer. Math. Soc. 18 (1967) 683-690. MR 0225344.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Kyung Whan Kwun. Open manifolds with monotone union property . Proc. Amer. Math. Soc. 17 (1966) 1091-1093. MR 0214043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Robert E. Stong. Relations among Stiefel-Whitney classes . Proc. Amer. Math. Soc. 15 (1964) 151-153. MR 0159325.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 75 found      Go to page: 1 2 3